# SDR MALA975304

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vert Speed Ind
- Part number: 4067241860
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3037 - UPON DEPARTURE FROM MSP, CAPTAINS VSI WENT BLACK.  CREW RESET WITH NO CHANGE.  CREW THEN RETURNED TO MSP.  MAINTENANCE REPLACED CAPTAINS VSI/TRA.  NR 1 VSI/TRA AND TCAS OPS CHECK GOOD.  (M)
